# SDR IPXA2024071728936

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 70,232 hours, 24,152 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587663
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MAIN DECK CARGO FLOOR PANEL DENT, PANEL NO: 231EFF P/N: 143T5876-63.FLOOR PANEL SEALANT REMOVED AND OK TO INSTALL. FABRICATED A NEW FLOOR PANEL I.A.W. SREO-9696-REQ001 REV 3. CONDITION CHECK IS SATISFACTORY.
